MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had ineffective therapy due to high impedances on their extension.Surgical intervention was undertaken, and the extension was explanted and replaced.
 
Additional Manufacturer Narrative
B3: event date is estimated.
 
Additional Manufacturer Narrative
The reported event for high impedance was confirmed.As returned, visual inspection did show not show anomaly but failed the channel resistance test which will cause the high impedance and loss of therapy.The cause of the issue is unknown.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23870816
Report Number1627487-2025-06299
Device Sequence Number14784801
Product Code LGW
UDI-Device Identifier05414734402323
UDI-Public(01)05414734402323(10)8499500(17)240531
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number3383
Device Catalogue Number3383
Device Lot Number8499500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown